# SDR IXXA20210207300

- Difficulty date: January 13, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 103,208 hours, 22,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252424
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A CRACK TRIM OUT OF THE RIGHT SIDE FAIL STRAP PER AMES ENGINEERING DOCUMENT 472070RD04.RIGHT SIDE STA 955 REFERENCING BOEING SERVICE BULLETIN 767-53A0100 AND BOEING SERVICE BULLETIN 767-53-0116.
